# SDR UALA2011013100518

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 59,205 hours, 10,604 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL THE EMERGENCY LIGHTS ON ALL OF THE SEATS IN THE BACK HALF OF BUSINESS CLASS IS OUT.   REPLACED BATTERY M33098 ABOVE DOOR 2R, LIGHTS ALL OPS CHECKED GOOD NOW.
